Kodai Mathematical Seminar Reports

Second order linear ordinary differential equations with turning points and singularities. I.

Minoru Nakano

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 29, Number 1-2 (1977), 88-102.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138833574

Digital Object Identifier
doi:10.2996/kmj/1138833574

Mathematical Reviews number (MathSciNet)
MR0477349

Zentralblatt MATH identifier
0409.34055

Subjects
Primary: 34E20: Singular perturbations, turning point theory, WKB methods

Citation

Nakano, Minoru. Second order linear ordinary differential equations with turning points and singularities. I. Kodai Math. Sem. Rep. 29 (1977), no. 1-2, 88--102. doi:10.2996/kmj/1138833574. https://projecteuclid.org/euclid.kmj/1138833574


Export citation

References

  • [1] EVGRAFOV, M. A. AND M. V. FEDORYUK, Asymptotic behavior as ->oo of the solution of the equation w" (z) --p(z, )w(z) =0 in the complex 2-plane. Russian Math. Survey 21 (1966), 1-48.
  • [2] FEDORJUK, M. V., The topology of Stokes lines for equations of the secon order. Amer. Math. Soc. Transl. (2) Vol. 89 (1970), 89-102.
  • [3] NAKANO, M., On asymptotic solutions of a second order linear ordinary differential equation with a turning point II. Hiyoshi kiy (Bull. Hiyoshi, Keio Univ.) Vol. 15 (1973), 64-70.
  • [4] NAKANO, M. AND T. NISHIMOTO, On a secondary turning point problem Kdai Math. Sem. Rep. 22 (1970), 355-384.
  • [5] OLVER, F. W. J., Asymptotics and special functions. Academic Press, Ne York (1974).

See also

  • Part II: Minoru Nakano. Second-order linear ordinary differential equations with turning points and singularities. II. Kodai Math. J., Volume 1, Number 2 (1978).